FrontalCortex, Inc. is a non-profit corporation dedicated to neurology education.

common neurologic side effects of medications

Topic: Pathology

Created on Sunday, September 3 2006 by

Last modified on Sunday, September 3 2006.

Which of the following statements regarding common neurologic side effects of medications is FALSE?

 
        A) Neuroleptics is/are associated with Myoclonus.
 
        B) Sulfonamides is/are associated with Benign Intracranial Hypertension.
 
        C) Calcium channel blockers is/are associated with Tremor.
 
        D) Streptomycin is/are associated with Nystagmus.
 
        E) Penicillamine is/are associated with Tics.
 

 


Back to the question = Go back to the top of the page.
See another question like this one = Reload a different version of this question ().
Click here for a random question = Load a random question from the database.
Clone this question = Use this question as a template to create a totally NEW question.
Rate this question = Enter detailed rating for this question!
Average user rating for this question = 4 = How users like you have rated this question.
This question was created on September 03, 2006 by .
This question was last modified on September 03, 2006.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

ANSWERS AND EXPLANATIONS




A) Neuroleptics is/are associated with Myoclonus.

This answer is incorrect.


The statement, "Neuroleptics is/are associated with Myoclonus." is true.
Neuroleptics is/are associated with Neuroleptic Malignant Syndrome, is/are associated with Parkinsonism, is/are associated with Tremor, is/are associated with Myoclonus, is/are associated with Chorea, and is/are associated with Akathisia.  (See References)

Back to the questionSee another question like this oneClick here for a random questionClone this question Rate this questionAverage user rating for this question = 4
Please log in if you want to rate questions.

 

 

 

 

 

 

 

 

 




B) Sulfonamides is/are associated with Benign Intracranial Hypertension.

This answer is incorrect.


The statement, "Sulfonamides is/are associated with Benign Intracranial Hypertension." is true.
Sulfonamides is/are associated with Benign Intracranial Hypertension, and is/are associated with Ototoxicity.  (See References)

Back to the questionSee another question like this oneClick here for a random questionClone this question Rate this questionAverage user rating for this question = 4
Please log in if you want to rate questions.

 

 

 

 

 

 

 

 

 




C) Calcium channel blockers is/are associated with Tremor.

This answer is incorrect.


The statement, "Calcium channel blockers is/are associated with Tremor." is true.
Calcium channel blockers is/are associated with Myalgias, is/are associated with Ototoxicity, is/are associated with Parkinsonism, and is/are associated with Tremor.  (See References)

Back to the questionSee another question like this oneClick here for a random questionClone this question Rate this questionAverage user rating for this question = 4
Please log in if you want to rate questions.

 

 

 

 

 

 

 

 

 




D) Streptomycin is/are associated with Nystagmus.

This answer is incorrect.


The statement, "Streptomycin is/are associated with Nystagmus." is true.
Streptomycin is/are associated with Nystagmus.  (See References)

Back to the questionSee another question like this oneClick here for a random questionClone this question Rate this questionAverage user rating for this question = 4
Please log in if you want to rate questions.

 

 

 

 

 

 

 

 

 




E) Penicillamine is/are associated with Tics.

This answer is correct.


The statement, "Penicillamine is/are associated with Tics." is false.
Penicillamine is/are associated with Myopathy, and is/are associated with Myalgias.  (See References)

Back to the questionSee another question like this oneClick here for a random questionClone this question Rate this questionAverage user rating for this question = 4
Please log in if you want to rate questions.

 

 

 

 

References:

1. Geyer, J.D., Keating, J.M, and Potts, D.C. (2002). Neurology for the Boards, Second Edition. Lippincott Williams & Wilkins, Philadelphia.
Back to the questionSee another question like this oneClick here for a random questionClone this question Rate this questionAverage user rating for this question = 4
Please log in if you want to rate questions.

 

FrontalCortex.com -- Neurology Review Questions -- Neurology Boards -- Board Review -- Residency Inservice Training Exam -- RITE Exam Review
pathology
common neurologic side effects of medications
Question ID: 79744865
Question written by . (C) FrontalCortex.com 2006-2009, all rights reserved. Created: 09/03/2006
Modified: 09/03/2006
Estimated Permutations: 0

User Comments About This Question:

0 user entries
Please log in if you'd like to add a comment.